# SDR UPS02238766

- Difficulty date: June 13, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,347 hours, 39,291 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Flap Track
- Condition: Corroded
- Location: Ws304
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI PITTING CORROSION IN BORE OF HOLES F+G ON NO3 FLAP TRACK     TRACK REPLACED REF NRC 541795 FOR REPLACMENT DETAILS.
